# SDR FDEA201909212298

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Angle
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON TR SUPPORT ANGLE AT FWD LATCH PANEL HAS KNIFE EDGE. REMOVED AND REPLACED #1 TR SUPPORT ANGLE PER SRM 51-40-21 AND MRA IPC 78-32-22 FIG 15 PN 491B1313032-006 PO#954713.1.
